# SDR RAIA980101

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 875
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Part number: CA3108R12S3SF80
- Condition: Inop
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 7344 - STL - LEFT SRL CAPTION ILLUMINATED DURING APPLICATION OF TAKEOFF POWER.  MAINTENANCE REPLACED WIRE CONNECTION AT LEFT ENGINE T2 SENSOR.  (M)
